# SDR ASAA0280514

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97079776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME IS CORRODED AT FUS STA 588 BETWEEN LONGERON 28R AND 28L IN MID CARGO BAY.  REPAIRED WITH DOUBLER IAW SRM.
